# SDR R61A201507220500

- Difficulty date: July 22, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,582 hours, 16,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066803401
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR CUT OUT FWD LOWER CORNER SEAL REST IS CORRODED.  MAINTENANCE  R & R FWD CARGO DOOR CUTOUT FWD LOWER CORNER SEAL REST IAW AMM 20-10-01
